MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,18GX1.0",REG,BEVEL,ST

Medline Industries, LP MEDLINE; NEEDLE,18GX1.0",REG,BEVEL,ST
Catalog Number SYR100185
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when inserting the needle into the medication, the rubber top is breaking and going into the solution bottle.".
 
Additional Manufacturer Narrative
The customer reported concern regarding standard hypodermic needles not working properly, described as the rubber top breaking and going into the solution bottle when inserting the needle into the medication.Medline received 1cs standard hypodermic needles in new condition, and according to the product specifications, the hypodermic-regular bevel needles are not designed to penetrate medical vials.The complaint was not confirmed, and this issue can be classified as off-label usage with the cause code updated to reflect misuse/mishandling.The division has been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,18GX1.0",REG,BEVEL,ST
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rizwan shaik
three lakes drive
northfield, IL 60093--275
MDR Report Key50752730
Report Number1417592-2026-38996
Device Sequence Number9414779
Product Code FMI
UDI-Device Identifier40080196304944
UDI-Public40080196304944
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSYR100185
Device Lot Number230401
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/25/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown